# SDR SWAA2012120410210

- Difficulty date: November 20, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: 6617191
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON BOLT OF SUPPORT FITTING OF THE SLAT ACTUATOR NR 4.  REMOVED AND REPLACED BOLT OF SUPPORT FITTING OF THE SLAT ACTUATOR NR 4 AS PER AMM 27-81-41-404-056 STEP 3E(7)(A) THRU 3E(7)(C).
